# SDR 95ZZZX919

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101EN
- Make and model: Cessna T207A
- Aircraft serial: 20700666
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Hole Chafed
- Location: Rt Brake
- Part time: 6,261 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOSS OF BRAKE PRESSURE ON RT SIDE.  FOUND HOLE WORN THROUGH BRAKE LINE UNDER LANDING GEAR FAIRING.  SUSPECTED LINE WAS PUSHED DOWN BY PERSONNEL CAUSING CONTACT WITH SCREW THAT SECURES FAIRING.
